# SDR 2006FA0001083

- Difficulty date: October 2, 2006
- Submitted: November 15, 2006
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Housing
- Part number: 65446924
- Condition: Cracked
- Location: Mlg Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF (211263/KS2) HOUSING CRACKED IN VALVE BORE. CYCLIC STRESS. REDESIGN HOUSING. (K)
